# SDR SWAA2020080302164

- Difficulty date: July 20, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 727A FRAME HAS DAMAGED FASTENER HOLE ON TOP FLANGE LBL 22 / REPAIRED DAMAGED FASTNER HOLE ON TOP FLANGE OF FRAME AT B.S. 727A LBL 22 IN ACB IAW SRM 53-60-07-2R-2 REPAIR 2
